# SDR SWIA972390

- Difficulty date: February 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 12,909 hours, 18,050 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT ANALOG REACHED ONLY 80 PERCENT TORQUE WHILE DIGITAL 100 PERCENT, T6 650, LEFT YAW AND POWER LEVER SPLIT 1 - .5 INCH.  RETURNED TO ONT.  PERFORMED EEC RUNS IAW 73-21-00.  RE-TRIMMED ENGINE AS NEEDED.  OK FOR RETURN TO SERVICE.  ALL OTHER INDICATION/FUNCTION OK.
